RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 3, Pages 413–424 (Mi mz11094)  

This article is cited in 2 scientific papers (total in 2 papers)

Linearly Ordered Theories which are Nearly Countably Categorical

B. Sh. Kulpeshovab, S. V. Sudoplatovcde

a Institute of Mathematics and Mathematical Modeling, Ministry of Education and Science, Republic of Kazakhstan
b International Information Technology University
c Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
d Novosibirsk State Technical University
e Novosibirsk State University

Abstract: The notions of almost $\omega$-categoricity and 1-local $\omega$-categoricity are studied. In particular, necessary and sufficient conditions for their equivalence under additional assumptions are found. It is proved that 1-local $\omega$-categorical theories on dense linear orders are Ehrenfeucht and that Ehrenfeucht quite o-minimal binary theories are almost $\omega$-categorical.

Keywords: linear order, almost $\omega$-categoricity, $1$-local $\omega$-categoricity, Ehrenfeucht theory, weak o-minimality, quite o-minimality, binary theory, convexity rank.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 0830/ГФ4


DOI: https://doi.org/10.4213/mzm11094

Full text: PDF file (519 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:3, 475–483

Bibliographic databases:

UDC: 510.67
Received: 07.01.2016

Citation: B. Sh. Kulpeshov, S. V. Sudoplatov, “Linearly Ordered Theories which are Nearly Countably Categorical”, Mat. Zametki, 101:3 (2017), 413–424; Math. Notes, 101:3 (2017), 475–483

Citation in format AMSBIB
\Bibitem{KulSud17}
\by B.~Sh.~Kulpeshov, S.~V.~Sudoplatov
\paper Linearly Ordered Theories which are Nearly Countably Categorical
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 3
\pages 413--424
\mathnet{http://mi.mathnet.ru/mz11094}
\crossref{https://doi.org/10.4213/mzm11094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3635432}
\elib{http://elibrary.ru/item.asp?id=28405151}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 3
\pages 475--483
\crossref{https://doi.org/10.1134/S0001434617030099}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018833577}


Linking options:
  • http://mi.mathnet.ru/eng/mz11094
  • https://doi.org/10.4213/mzm11094
  • http://mi.mathnet.ru/eng/mz/v101/i3/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Sudoplatov, B. Sh. Kulpeshov, “On freedom and independence in hypergraphs of models of theories”, Sib. elektron. matem. izv., 15 (2018), 612–630  mathnet  crossref
    2. S. V. Sudoplatov, B. Sh. Kulpeshov, “On relative separability in hypergraphs of models of theories”, Eurasian Math. J., 9:4 (2018), 68–78  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    References:23
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020